# SDR HVUA2012FA0000391

- Difficulty date: June 21, 2012
- Submitted: June 22, 2012
- Operation: General aviation
- Aircraft: N641AT
- Make and model: Pilats PC1247
- Aircraft serial: 767
- Aircraft time: 2,149 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 9603002104
- Part serial: 721
- Condition: Seized
- Location: Hyd Pack
- Part time: 2,149 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEAR DOWN ON LANDING. NLG DID NOT FULLY EXTEND FOLLOWED BY A HYD CAWS WARNING.  A FEW SECONDS LATER THE NOSE GEAR INDICATED DOWN AND THE PILOT LANDED UNEVENTFULLY.  A LANDING GEAR FUNCTION CHECK FOUND THE HYD DC ELECTRIC MOTOR SEIZED.  THE AIR INTAKE FAN SHROUD WAS OBSERVED TO BE BEATEN FROM THE INSIDE. THE MOTOR WAS REMOVED AND A 3/32 NUT WAS FOUND SHEARED, RATTLING AROUND IN THE FAN COMPARTMENT OF THE MOTOR.
